# SDR EIA2004071

- Difficulty date: August 29, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 81,900 hours, 19,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY SKIN STR R51, CORROSION CRACK APPROX 1 INCH LONG BS 1860:  CUT OUT BADLY CORRODED SKIN, CLEANED CORROSION FROM STRINGER: DOUBLER WITHIN LIMITS IAW 53-30-03: RII: ACCOMPLISHED ECI PER B747 NDT MANUAL D6-7170, PART 6, 51-00-00, FIG 623, NO DEFECT DETECTED.  LAY OUT FASTENER PATTERN, PICK UP HOLES, FABRICATE DOUBLER AND FILLER AND INSTALL REPAIR PER 747 SRM 53-30-03, FIG 37A.  RESTORED ORIGINAL FINISH PER 747 MM 20-24-11.
